# SDR QMLA2023110820102

- Difficulty date: November 5, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N101HF
- Make and model: Bell 407
- Aircraft serial: 53463
- Aircraft time: 8,417 hours, 9,483 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMELL OF EXHAUST IN THE BACK OF THE HELICOPTER DURING FLIGHT. PILOT DIDN'T SMELL IT IN THE FRONT. AMT NOTES: INSPECTED ALL FUEL LINES AND FUEL VENT PORTS WITH ENGINE ILLUMINATION 100%, NO LEAKS OR FUEL SMELL DETECTED, AIRCRAFT RETURNED TO SERVICE.
